# SDR CALA2015101900857

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 47,758 hours, 15,557 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168175
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING RUBBER SMELL & HOT FLOOR IN AFT CABIN.  COFFEE POTS WERE HOT.  PERFORMED TASK 05-51-26-800-801C1 STEP 1 C D THROUGH H & STEP 2A & B.  CHECKED AFT DOOR AREA HEATER OPERATIONS CHECKED IAW TASK 21-45-00700- 802, NO HEAT.  FOUND HEATER CLOGGED & MISSING INSULATION ON WIRING.  REPLACED IAW TASK 21-45-01-400-801.  OPERATIONS CHECKED GOOD.
